# SDR SWAA2022061311963

- Difficulty date: May 26, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strip
- Part number: 453A161116
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CAP STRIP #4 ON L/H SIDE CORRODED / [01] REMOVED AND REPLACED L/H #4 CAP STRIP PER AMM 25-52-06;[02] INSPECTION C/W.
